Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5636101, 7 pages
http://dx.doi.org/10.1155/2016/5636101
Research Article

On the Stability of Quadratic Functional Equations in -Spaces

College of Mathematics and Information Science, Hebei Normal University and Hebei Key Laboratory of Computational Mathematics and Applications, Shijiazhuang 050024, China

Received 7 April 2016; Revised 22 May 2016; Accepted 27 June 2016

Academic Editor: Krzysztof Ciepliński

Copyright © 2016 Xiuzhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Ger and J. Sikorska, “Stability of the orthogonal additivity,” Bulletin of the Polish Academy of Sciences Mathematics, vol. 43, no. 2, pp. 143–151, 1995. View at Google Scholar · View at MathSciNet
  7. S.-M. Jung and J. M. Rassias, “A fixed point approach to the stability of a functional equation of the spiral of Theodorus,” Fixed Point Theory and Applications, vol. 2008, Article ID 945010, 7 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. L. Kannappan, Functional Equations and Inequalities with Applications, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. G. Park, “On the stability of the orthogonally quartic functional,” Bulletin of the Iranian Mathematical Society, vol. 3, no. 1, pp. 63–70, 2005. View at Google Scholar
  10. C. Park and J. M. Rassias, “Stability of the Jensen-type functional equation in C-algebras: a fixed point approach,” Abstract and Applied Analysis, vol. 2009, Article ID 360432, 17 pages, 2009. View at Publisher · View at Google Scholar
  11. J. M. Rassias and M. J. Rassias, “Asymptotic behavior of alternative Jensen and Jensen type functional equations,” Bulletin des Sciences Mathématiques, vol. 129, no. 7, pp. 545–558, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. G. Wang, B. Liu, and R. Bai, “Stability of a mixed type functional equation on multi-Banach spaces: a fixed point approach,” Fixed Point Theory and Applications, vol. 2010, Article ID 283827, 9 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Xu and J. Brzdęk, “Hyers-Ulam stability of a system of first order linear recurrences with constant coefficients,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 269356, 5 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Xu, J. Brzdęk, and W. Zhang, “Fixed-point results and the Hyers-Ulam stability of linear equations of higher orders,” Pacific Journal of Mathematics, vol. 273, no. 2, pp. 483–498, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Yang, L. Chang, and G. Liu, “Orthogonal stability of mixed additive-quadratic Jensen type functional equation in multi-Banach spaces,” Advances in Pure Mathematics, vol. 5, no. 6, pp. 325–332, 2015. View at Publisher · View at Google Scholar
  16. X. Yang, L. Chang, G. Liu, and G. Shen, “Stability of functional equations in (n,β)-normed spaces,” Journal of Inequalities and Applications, vol. 2015, article 112, 18 pages, 2015. View at Publisher · View at Google Scholar
  17. X. Zhao, X. Yang, and C.-T. Pang, “Solution and stability of a general mixed type cubic and quartic functional equation,” Journal of Function Spaces and Applications, vol. 2013, Article ID 673810, 8 pages, 2013. View at Publisher · View at Google Scholar
  18. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Brzdęk, W. Fechner, M. S. Moslehian, and J. Sikorska, “Recent developments of the conditional stability of the homomorphism equation,” Banach Journal of Mathematical Analysis, vol. 9, no. 3, pp. 278–326, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011.
  21. F. Drljević, “On a functional which is quadratic on A-orthogonal vectors,” Publications de lInstitutetut Mathématique, vol. 54, pp. 63–71, 1986. View at Google Scholar
  22. R. C. James, “Orthogonality and linear functionals in normed linear spaces,” Transactions of the American Mathematical Society, vol. 61, pp. 265–292, 1947. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. Rätz, “On orthogonally additive mappings,” Aequationes Mathematicae, vol. 28, no. 1-2, pp. 35–49, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. Gudder and D. Strawther, “Orthogonally additive and orthogonally increasing functions on vector spaces,” Pacific Journal of Mathematics, vol. 58, no. 2, pp. 427–436, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  25. F. Vajzović, “Über das funktional h mit der eigenschaft: (x,y)=0H(x+y)+H(x-y)=2H(x)+2H(y),” Glasnik Matematicki Series III, vol. 2, no. 22, pp. 73–81, 1967. View at Google Scholar
  26. M. Fochi, “Functional equations in A-orthogonal vectors,” Aequationes Mathematicae, vol. 38, no. 1, pp. 28–40, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. G. Szabó, “Sesquilinear-orthogonally quadratic mappings,” Aequationes Mathematicae, vol. 40, no. 2-3, pp. 190–200, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. M. S. Moslehian, “On the orthogonal stability of the pexiderized quadratic equation,” Journal of Difference Equations and Applications, vol. 11, no. 11, pp. 999–1004, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. S. Rolewicz, Metric Linear Spaces, Polish Scientific Publishers, Warsaw, Poland, 1972. View at MathSciNet
  30. S.-M. Jung and P. K. Sahoo, “Hyers-Ulam stability of the quadratic equation of Pexider type,” Journal of the Korean Mathematical Society, vol. 38, no. 3, pp. 645–656, 2001. View at Google Scholar · View at MathSciNet · View at Scopus